U.S. doctors online nowAsk doctors free
Buena Park, CA
A 40-year-old female asked:

can the use of street drugs (stimulant use, otherwise healthy) cause your urine to have a weird/strong smell?

1 doctor answer2 doctors weighed in
Dr. Paul Grin
Dr. Paul Grin answered
Pain Management 36 years experience
Ketosis: There are several effects of stimulant use including an increase in the metabolism, body temperature, and blood pressure, increased urine production, higher blood sugar levels causing ketosis and urine a bad odor. See your primary care physician for examination to rule out diabetes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 31, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.